A 49-year-old male asked:
Disclaimer

in addition to tegretol, lamictal, cymbalta (duloxetine) my dr. wants me to take 1mg of klonopin 3 xdaily.does this mean that a person has serious stress/anxiety?

2 doctor answers
Dr. Douglas Bey
56 years experience Psychiatry
Not necesstsartly: Your doc is trying to find a combination of meds to control your sx. Klonopin (clonazepam) is safe ; effective for anxiety ; also helps mood stabilization.
Answered on May 31, 2018
1
1 thank
Dr. Jane Steiner
42 years experience Psychiatry
I guess ...: ...Your regimen of tegretol, etc is not helping enough for your anxiety, so your doc is suggesting you take the Klonopin on a regular basis. I agree with dr jacobson that you may wish to discuss some of the atypicals, especially Latuda (lurasidone) which may have a better se profile. But even so, if you are already being treated for diabetes, your drs. Just need to work together.
Answered on Feb 23, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 49-year-old male asked:
Dr. Neil Kudler
29 years experience Internal Medicine
Yes: Yes. As long as you take this once daily treatment for high blood pressure everyday at approximately the same time, it will be effective.
1
1 thank
A 49-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Combo is safe: Cymbalta (duloxetine) 60 mg is the average dose, but can go up to 120 mg per day. Your doctor is juggling a lot of drug-drug interaction potentials, b ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Cymbalta (duloxetine) hypo mania: This is not rare at all. We are learning to rely less on antidepressants in bipolar disorder because of this. Antidepressants, especially snri's like ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Talk to your psych: I would personally stop the Cymbalta gradually while adding in saphris, (asenapine) latuda, depakote, or fanapt. Discuss with your psychiatrist first.
3
3 comments
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month